# SDR CA150501006

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,478 hours
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screen
- Part number: 2537608
- Condition: Contaminated
- Location: Fuel Injector
- Part time: 1,490 hours
- Component: Fuel Injector, Precisionwnd, 25765362
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL SERVO INLET SCREEN FOUND TO HAVE LINT TYPE DEBRIS INSIDE.
